Alert archive / North Carolina / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 69, NWS Newport/Morehead City, NC

May 11, 2008Dare County, North Carolina

NWS Newport/Morehead City, NC issued this severe thunderstorm warning at May 11, 2008, 9:06 PM EDT for Dare County, North Carolina. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 11, 2008, 9:06 PM EDT (01:06 UTC)
Expired
May 11, 2008, 9:30 PM EDT
In force
24 min
Issued by
NWS Newport/Morehead City, NC
Area
Storm-based polygon

County Dare County, NC

The radar

The Morehead City radar (KMHX), 129 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 4:43 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Newport, NC (KMHX), launched 00:00Z, 1.1 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 00:00Z on 2008-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 628 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 00:00Z on 2008-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 328 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
628 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
1382 m above ground
0-6 km bulk shear
81 kt
0-1 km storm-relative helicity
328 m²/s²
0-3 km storm-relative helicity
369 m²/s²
Significant tornado parameter
0.6
Supercell composite
8.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMHX 120105
SVRMHX
NCC055-120130-
/O.NEW.KMHX.SV.W.0069.080512T0106Z-080512T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
906 PM EDT SUN MAY 11 2008

THE NATIONAL WEATHER SERVICE IN NEWPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN DARE COUNTY IN EASTERN NORTH CAROLINA...
  THIS INCLUDES THE CITIES OF...HATTERAS...FRISCO...BUXTON...

* UNTIL 930 PM EDT

* AT 903 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  HATTERAS...AND MOVING NORTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CAPE HATTERAS LIGHTHOUSE AND BUXTON BY 920 PM EDT...
  AVON BY 925 PM EDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT SUNDAY EVENING
FOR EASTERN NORTH CAROLINA.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-800-889-6889...WHEN YOU CAN
DO SO SAFELY.

LAT...LON 3523 7550 3521 7553 3520 7571 3523 7573
      3525 7564 3528 7561 3528 7568 3530 7570
      3531 7569 3533 7562 3529 7561 3528 7556
      3539 7552 3541 7548
TIME...MOT...LOC 0106Z 244DEG 26KT 3522 7566

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 3:22 PM EDT, 5 hours 44 minutes earlier.

Area forecast discussion, May 11, 3:22 PM EDT, 5 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
322 PM EDT SUN MAY 11 2008

.SYNOPSIS...
LOW PRESSURE AND ASSOCIATED COLD FRONT WILL PUSH THROUGH
THE AREA TONIGHT. THE LOW WILL DEEPEN AS IT MOVES SLOWLY
OFF THE MID ATLANTIC COAST MONDAY. HIGH PRESSURE BUILDS
IN FROM THE WEST TUESDAY THEN SLIDES OFFSHORE ON WEDNESDAY.
A COLD FRONT WILL APPROACH FROM THE WEST THURSDAY AND
LINGER OVER THE REGION FRIDAY BEFORE SLOWLY MOVING OFFSHORE
SATURDAY.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
THE THREAT FOR SEVERE WEATHER WILL CONT INTO THIS EVE AS MAIN
SHORT/SFC COLD FRONT PUSH TWD MID ATLC COAST. THE MAIN ASSOCD
CONVECTIVE LINE NOW MOVING THRU WEST CENTRAL NC AND WILL SWEEP
ENE AFFECTING EASTERN NC BTWN ABOUT 6 PM AND MIDNITE. WATCH HAS
ALREADY BE ISSUED FOR CNTRL NC AND EXPECT WILL BE EXTENDED
FARTHER EAST SOMETIME LATER THIS AFTN.

SOME BREAKS IN THE CLOUDS BECOMING EVIDENT INLAND AND EXPECT MORE
CLEARING WILL OCCUR AS WEDGE ERODES. INCREASED INSTABILITY WILL
COMBINE WITH MODERATE WIND SHEAR PROFILES TO CONT THE THREAT FOR
SUPERCELL DEVELOPMENT EVEN AFTR DYTM HEAT LOSS...BUT SHUD SEE A
GRADUAL WEAKENING OF STORMS LATE IN THE EVE AND THEY MOVE INTO
MORE STABLE ENVIRONMENT NEARER THE COAST.

BECOMG BREEZY WITH PARTIAL CLEARING AFTR COLD FRONT PASSAGE LATER
TNGT. MIXED BNDRY LAYER WILL OFFSET THE LOW LVL CAA WITH LOWS
MAINLY 55-60 EXPECTED.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY/...
UPR LOW CROSSING THE CNRTL APPALACHIANS TNGT WILL TRACK ESE TO OFF
THE VA COAST MON. WRAPARND MOISTURE AND VORT LOBE ROTATING ARND
THE UPR LOW COMBINED WITH SUNNY BREAKS/SFC HEATING MAY SET OFF A
FEW AFTN SHWRS. BEST PCPN CHCS WILL BE OVR NE AREAS...CLOSER TO
THE UPR COLD POOL. OTHERWISE A MOCLDY/WINDY/COOL DAY FOR MOST
WITH HIGHS STRUGGLING TO REACH 70F.

THREAT OF A FEW CSTL SHWRS CONT MON EVE DUE TO INFLUENCE OF
SLOW MOVING UPR LOW INTO WESTERN ATLC. CLOUDS SHUD TEND TO ERODE
AT NIGHT AND DECOUPLING INLAND WILL RESULT IN COOL OVRNGT LOWS
GENERALLY M-U40S INLAND/L50S COAST.

NICER CONDS ON TAP FOR TUE AS SFC HIGH PRES/HIGH AMP RIDGE BUILD
EAST. SUNSHINE WILL HELP BOOST TEMPS U60/L70S WHICH IS STILL ABT
8-10 DEGS BLO NORM FOR MID-MAY.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
BENIGN MIDWEEK CONDS WITH HIGH PRES/UPR RDG TRANSITING THE FCST
AREA. A POTENTIALLY WET PERIOD SETS UP LATE IN THE WEEK POSSIBLY
CARRYING INTO NEXT WEEKEND AS A COLD FRONT MAY STALL OVR THE
REGION PER GFS. ECMWF HAS A MORE PROGRESSIVE SOLN BUT FAVORED
SLOWER SOLN IN THE HIGH AMPLITUDE PATN SUGGS EXTENDED RAIN CHCS
FOR MUCH OF THE LATER FCST PERIOD.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
COMPLICATED FCST WITH FIRST BATCH OF SHOWERS MOVING
OFFSHORE...WITH SECOND WAVE DEVELOPING TO THE WEST. MORNING
OVERRUNNING WITH OVC CLOUDS STARTING TO BREAK UP WITH MID LVL DRY
AIR ADV. THE BREAK WILL SET THE STAGE FOR MORE CONVECTIVE AND
POSSIBLY SEVERE STORMS LATER THIS EVENING. CONDITIONS AT THE
TERMINALS SHOULD LIFT FROM MVFR TO VFR WITH -RA BECOMING VCTS. THE
FRONT SHOULD CLEAR OUT THE CONVECTION...BUT A FEW SHOWERS MAINLY
ALONG THE COAST. WINDS SHOULD REMAIN UP WHICH WILL KEEP IFR
CONDITIONS FROM DEVELOPING OVER THE SATURATED GROUND.

GUSTY W-NW WINDS CONTINUE MON WITH A CHANCE OF SHOWERS IN WRAP
AROUND MOISTURE AS THE LOW SLOWLY MOVES AWAY FROM THE REGION.

&&

.MARINE...
WINDS CONVECTION OVER THE COASTAL WATERS WILL CONTINUE TO PUSH
EAST...MEANWHILE A SFC LOW WILL STRENGTHEN INLAND. THIS FEATURE
WILL TIGHTEN THE PRES GRAD AND MIX DOWN SOME STRONGER WINDS ALOFT
TNT. WINDS WILL LIKELY REMAIN SUSTAINED AROUND 20 TO 25
KT...HIGHER S. FOR MON THE LOW WILL MOVE OFFSHORE AND
STRENGTHEN...TIGHTENING THE PRES GRAD EVEN MORE. THE STRONG LOW
LVL JET ASSOCIATED WITH THE SYSTEM WILL HAVE NEAR 50KT WINDS JUST
OFF THE DECK...AND SOUNDINGS SUGGEST A FAIR AMOUNT OF THAT WILL BE
ABLE TO MIX DOWN. A WIND ADV WILL BE POSTED FOR THE OBX WHERE
WINDS WILL LIKELY BE SUSTAINED AROUND 25 TO 30 MPH WITH GUSTS TO
35 MPH EARLY MON...THEN INCREASE TO 30 TO 40 MPH MON NT. WINDS
INLAND WILL LIKELY BE AROUND 20 MPH SUSTAINED WITH GUSTS AROUND 30
OR 35 MPH...OR JUST UNDER WIND ADV CRITERIA. THE NW PROJECTION OF
THE STRONGER WINDS ON THE OBX WILL LIMIT THE AMOUNT OF COASTAL
FLOODING CONCERNS AS FETCH IS LIMITED. COULD SEE SOME MINOR WATER
LVL RISES NEAR MANTEO AND SOME HIGH SURF CONDITIONS ON THE OCEAN
SIDE.

AS THE LOW SLOWLY MOVES N TUE...THE PRES GRAD WILL START TO RELAX
AND WINDS WILL COME DOWN. SEAS HOWEVER WILL REMAIN UP FOR SOME
TIME MAINLY IN THE N AS BACKSWELL FROM THE EXITING LOW CONTINUE
THROUGH MID TO LATE WEEK. THE GFS SHOWS A SFC LOW MOVING OFFSHORE
NC/VA AREA ON THU...BUT IT IS THE STRONGEST SOLUTION AND OUTLIER
COMPARED TO UKMET/ECMWF SO WILL FOLLOW HPC (ECMWF) FCST BRINGING
THE FEATURE IN FRI AND MUCH WEAKER. THEREFORE DO NOT HAVE SCA
WINDS AFT CONDITIONS SUBSIDE LATE TUE.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...WIND ADVISORY FROM 4 PM MONDAY TO 6 AM EDT TUESDAY FOR NCZ103-
     104.
MARINE...GALE WARNING UNTIL 6 AM EDT TUESDAY FOR AMZ130-135-150-152-154-
     156-158.

&&

SYNOPSIS...BTC
NEAR TERM...BTC
SHORT TERM...BTC
LONG TERM...BTC/JS
AVIATION...SJ
MARINE...SJ
Hazardous weather outlook, May 11, 5:38 AM EDT, 15 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
538 AM EDT SUN MAY 11 2008

NCZ029-044>047-079>081-090>094-120945-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-
538 AM EDT SUN MAY 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY AS A
WARM FRONT LIFTS NORTH INTO THE REGION. LARGE HAIL...DAMAGING
WINDS...VERY HEAVY RAIN AND ISOLATED TORNADOES WILL BE POSSIBLE.
THE THUNDERSTORMS WILL END DURING THE EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

NCZ103-104-120945-
OUTER BANKS DARE-OUTER BANKS HYDE-
538 AM EDT SUN MAY 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF RIP CURRENTS ALONG AREA BEACHES TODAY.

SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY AS A
WARM FRONT LIFTS NORTH INTO THE REGION. LARGE HAIL...DAMAGING
WINDS...VERY HEAVY RAIN AND ISOLATED TORNADOES WILL BE POSSIBLE.
THE THUNDERSTORMS WILL END LATE THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONG LOW PRESSURE NORTHEAST OF THE REGION WILL PRODUCE GUSTY
NORTH TO NORTHWEST WINDS OVER THE AREA LATER MONDAY AND MONDAY
NIGHT. WIND ADVISORIES MAY BE NEEDED ALONG THE COAST. MINOR COASTAL
FLOODING WILL ALSO BE POSSIBLE OVER THE OUTER BANKS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

NCZ095-098-120945-
CARTERET-ONSLOW-
538 AM EDT SUN MAY 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF RIP CURRENTS ALONG AREA BEACHES TODAY.

SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY AS A
WARM FRONT LIFTS NORTH INTO THE REGION. LARGE HAIL...DAMAGING
WINDS...VERY HEAVY RAIN AND ISOLATED TORNADOES WILL BE POSSIBLE.
THE THUNDERSTORMS WILL END DURING THE EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

In the hours before

Local storm report, May 11, 8:37 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
837 PM EDT SUN MAY 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     TSTM WND GST     BEAUFORT                34.72N 76.65W
05/11/2008  M54 MPH          CARTERET           NC   PUBLIC

&&

CQUELL
Local storm report, May 11, 8:38 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
838 PM EDT SUN MAY 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TORNADO          BELGRADE                34.87N 77.24W
05/11/2008                   ONSLOW             NC   EMERGENCY MNGR

            *** 6 INJ *** TIME APPROXIMATE. DAMAGE TO 25 BUILDINGS IN
            THE BELGRADE AREA.

&&

BCULLEN
Local storm report, May 11, 8:40 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
840 PM EDT SUN MAY 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 PM     HAIL             ATLANTIC                34.89N 76.35W
05/11/2008  E0.88 INCH       CARTERET           NC   AMATEUR RADIO

&&

BCULLEN
Local storm report, May 11, 8:49 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
849 PM EDT SUN MAY 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     TORNADO          1 N MOREHEAD CITY       34.74N 76.73W
05/11/2008                   CARTERET           NC   PUBLIC

            BRIEF TOUCHDOWN WITH TREES DOWN AND TRAMPOLINE FLIPPED
            NEAR BRANDYWINE SUBDIVISION.

&&

CTC
Special weather statement, May 11, 8:54 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
854 PM EDT SUN MAY 11 2008

NCZ047-081-103-120200-
EASTERN DARE-WESTERN DARE-WESTERN HYDE-
854 PM EDT SUN MAY 11 2008

...STRONG THUNDERSTORMS WILL AFFECT HYDE AND DARE COUNTIES UNTIL 1000
PM EDT...

AT 854 PM EDT...THERE WERE STRONG THUNDERSTORMS FROM 8 MILES WEST OF
MANNS HARBOR TO 25 MILES WEST OF ENGELHARD...OR FROM 8 MILES WEST OF
MANNS HARBOR TO 10 MILES NORTHWEST OF SWANQUARTER...MOVING SOUTHEAST
AT 45 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR ENGELHARD AT 910 PM
EDT...FRISCO AT 940 PM EDT. OTHER LOCATIONS TO BE AFFECTED BY THE
STORMS INCLUDE BUXTON.

WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH THESE
STORMS. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON ROADWAYS AND
LOCALIZED FLOODING IN LOW LYING AREAS. MOTORISTS SHOULD SLOW DOWN ON
AREA ROADWAYS TO AVOID HYDROPLANING. THIS STORM IS PRODUCING AN
EXCESSIVE AMOUNT OF DEADLY LIGHTNING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT SUNDAY EVENING
FOR EASTERN NORTH CAROLINA.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA OUTLETS FOR
FURTHER UPDATES ON THE WEATHER SITUATION ACROSS THE AREA.

11
Local storm report, May 11, 8:56 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
856 PM EDT SUN MAY 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TORNADO          MOREHEAD CITY           34.72N 76.73W
05/11/2008                   CARTERET           NC   PUBLIC

            REPORT OF TRAILER OVERTURNED IN THE MOREHEAD CITY
            WAL-MART PARKING LOT.

&&

CQUELL

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 8:03 PM EDTSpecial Marine WarningMHX57 min
May 11, 8:04 PM EDTTornado WarningMHXCarteret, Craven26 min
May 11, 8:18 PM EDTSevere Thunderstorm WarningMHXOnslow42 min
May 11, 8:31 PM EDTTornado WarningMHXCarteret, Hyde29 min
May 11, 8:32 PM EDTTornado WarningMHXOnslow43 min
May 11, 8:36 PM EDTSevere Thunderstorm WarningMHXBeaufort, Hyde, Tyrrell, Washington54 min
May 11, 8:55 PM EDTSpecial Marine WarningMHX65 min
May 12, 3:50 AM EDTCoastal Flood AdvisoryMHX7 hr
May 12, 3:50 AM EDTHigh Surf AdvisoryMHX70 hr
May 12, 10:36 AM EDTCoastal Flood WatchMHX5 hr
May 12, 10:46 AM EDTHigh Wind WarningMHX17 hr
May 12, 10:46 AM EDTWind AdvisoryMHX17 hr
May 12, 3:13 PM EDTCoastal Flood WarningMHX16 hr

Nearby

Severe Thunderstorm Warnings in North Carolina, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.